Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Allergy to hair color worse affected being side locks & mustache. Suggested Betnesol, skin dry, itching. Solution ?

Hi, I have developed an allergy to hair color from last couple of years , worse affected are side locks & moustache. I consulted a dermatologist who suggested to have 2 tablets of betnesol forte an hour before color application & 1 tablet 6 hours after application . it really helped but since betnesol has steroids I avoided having it . Lately I have noticed overall my skin has become very dry & i have to keep it moisturized continuously . Also just now I applied color on my moustache & within 2 hours itching started & in no time the entire area become red & liquid oozed out .. I have applied Betnovate S on it. At night also my scalp itches a lot occasionally
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you seem to be allergic to the hair color.. and i also feel you have symptoms of Seborrheic dermatitis.
what i would suggest is you avoid the hair color your using. there are many specially formulated cosmetic products specially formulated for people who are allergic to commonly used cosmetic. you will to find out the brands which sell those in you city.
and the steroid which your using orally has lot of side effects if you use very often. i suggest you use it only when it is really required. and please consult another dermatologist and take second opinion regarding your dry scalp and itching it could be Seborrheic dermatitis which needs proper treatment.
thank you
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor